Aa
A
A
Close
Avatar universal
overdose of 5HTP
Hi my 15 yo daughter has taken a bottle of 100 mg. 5 HTP. The bottle was new and had 120 caps, she says she took its contents over 3 days. She threw up on both occassions but is acting very hyper...shld I be concerned? What are the side effects of the Griffonia Simplicifonia seed in 5 HTP?

thanks
concerned up in Alaska
alaskamama
Cancel
1 Answers
Page 1 of 1
547573 tn?1234659310
Namaste,

If you take too much 5-HTP, you may develop a dangerous group of symptoms known as serotonin syndrome. This condition may cause hallucinations, difficulty walking, and muscle spasms. Treatment for a 5-HTP overdose will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.

If your daughter displays any of these symptoms, you should seek medical attention immediately. Regardless, however, I would have your daughter seen my a qaulified healthcare provider to determine if there is an underlying cause for her behavior.

Michael(Jikan)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
1 hr ago
1236893 tn?1408490528
Blank
gymdandee commented on  Herbs and Spices Low...
6 hrs ago
Avatar universal
Blank
Ball123 commented on photo
22 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica
Depression Community Resources
Top Mood Disorders Answerers
Avatar m tn
Blank
Paxiled
Arlington, VA
1551327 tn?1414146344
Blank
Bubulous
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kayannaboo
Kingston, Jamaica